# SDR F3LA202502110185

- Difficulty date: February 8, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07925
- Aircraft time: 23,081 hours, 10,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347267901600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 16011.0162 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. UPON REMOVING FLOOR PANEL 261LG, FOUND CORROSION ON FLOOR BEAM Y765.   REMOVED AND REPLACED FLOORBEAM Y765 IAW A320 SRM 51-72-11, SRM 53-41-14, AMM 53-00-000-801-A01 MX ACTION IS ACCEPTABLE.
